Behavior of the solution on the half-axis of a certain second order nonlinear differential equation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1330-1332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_7_a18,
author = {K. S. Mamii and J. D. Mirzov},
title = {Behavior of the solution on the half-axis of a certain second order nonlinear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1330--1332},
year = {1971},
volume = {7},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_7_a18/}
}
TY - JOUR AU - K. S. Mamii AU - J. D. Mirzov TI - Behavior of the solution on the half-axis of a certain second order nonlinear differential equation JO - Differencialʹnye uravneniâ PY - 1971 SP - 1330 EP - 1332 VL - 7 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_7_a18/ LA - ru ID - DE_1971_7_7_a18 ER -
K. S. Mamii; J. D. Mirzov. Behavior of the solution on the half-axis of a certain second order nonlinear differential equation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1330-1332. http://geodesic.mathdoc.fr/item/DE_1971_7_7_a18/